# SDR REXA98090

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6224022001
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP INFLGHT.  REMOVED AND REPLACED WEATHER RADAR R/T.  OPS CHECK GOOD.  (M)
